# SDR FDEA201007152556

- Difficulty date: July 15, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 990 BETWEEN STRINGERS 29L AND 28L CUT OUT DAMAGED SECTION OF SHEAR TIE 1" X 6" IAW FED SRM, REV 103, 53-10-4, FIG 15. FABRICATED SHEAR TIE REPAIR USING 7075-0, .080" X 6" X 8.5" IAW SRM 53-10-4, FIG 15. INSTALLED SHEAR TIE REPAIR IAW SRM 53-10-4, FIG 15.
